# SDR COOSDR020191

- Difficulty date: July 1, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 6521630
- Part serial: BN720
- Condition: Delaminated
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FORE FLAP (PN 652130-188) (SN BN720) UPPER, LOWER SKIN AND HONEYCOMB CORE DELAMINATED SECTION.
